# SDR ASAA2017123023348

- Difficulty date: December 30, 2017
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 20,292 hours, 6,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, RESET.  ACFT GROUNDED.   ACCOMPLISHED  FIM 21-61 TASK 801, OPS TESTED GOOD, FAULT DID NOT RETURN.
